zbMATH — the first resource for mathematics

Group representations which vanish at infinity. (English) Zbl 0442.22004

22D15 Group algebras of locally compact groups
22D12 Other representations of locally compact groups
43A70 Analysis on specific locally compact and other abelian groups
Zbl 0318.43005
Full Text: DOI EuDML
[1] Arsac, G.: Sur un espace fonctionnel associé à une représentation unitaire d’un groupe localement compact. C. R. Acad. Sci. Paris273, 298-300 (1971) · Zbl 0221.43008
[2] Baggett, L., Taylor, K.: Riemann-Lebesgue subsets of ? n and representations which vanish at infinity. J. Functional Analysis28, 168-181 (1978) · Zbl 0383.22010
[3] Baggett, L., Taylor, K.: A sufficient condition for the complete reducibility of the regular representation. To appear in J. Functional Analysis · Zbl 0425.22007
[4] Baggett, L., Taylor, K.: Groups with completely reducible regular representations. Proc. Amer. Math. Soc.72, 593-600 (1978) · Zbl 0403.22007
[5] Baggett, L., Taylor, K.: Asymptotic behaviour of induced representations. To appear · Zbl 0443.22007
[6] Dixmier, J.: LesC*-algèbres et leurs représentations, 2e ed. Paris: Gauthier-Villars 1969 · Zbl 0174.18601
[7] Figà-Talamanca, A.: Positive definite functions which vanish at infinity. Pacific J. Math.69, 355-363 (1977) · Zbl 0309.43015
[8] Howe, R., Moore, C.: Asymtotic properties of unitary representations. To appear in J. Functional Analysis
[9] Iwasawa, K.: Topological groups with invariant compact neighbourhoods of the identity. Ann. of Math.54, 345-348 (1951) · Zbl 0044.01903
[10] Kaniuth, E.: Die Struktur der regulären Darstellung lokalkompakter Gruppen mit invarianter Umgebungsbasis der Eins. Math. Ann.194, 225-248 (1971) · Zbl 0217.36902
[11] Moore, C.: Groups with finite dimensional irreducible representations. Trans. Am. Math. Soc.166, 401-410 (1972) · Zbl 0236.22010
[12] Robertson, L.: A note on the structure of Moore groups. Bull. Am. Math. Soc.75, 594-598 (1969) · Zbl 0202.02901
[13] Sakai, S.:C*-algebras andW*-algebras. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0219.46042
[14] Smith, M.: Group algebras. J. Algebra18, 477-499 (1971) · Zbl 0219.20002
[15] Smith, M.: Regular representation of discrete groups. J. Functional Analysis11, 401-406 (1972) · Zbl 0244.43004
[16] Smith, M.: Regular representations of unimodular groups. Math. Ann.203, 183-185 (1973) · Zbl 0255.22013
[17] Taylor, K.: The type structure of the regular representation of a locally compact group. Math. Ann.222, 211-224 (1976) · Zbl 0324.43009
[18] Wilcox, T.W.: A note on groups with relatively compact conjugacy classes. Proc. Am. Math. Soc.42, 326-329 (1974) · Zbl 0279.22005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.